Discussions that mention evista

Cancer: Breast board


After 5 years of taking tamoxifen for breast cancer, I have been switched to Evista. I'm 49 and still not menopausal, so my choices are limited. (I went 8 months without a period, then started it at my onc's office on the day we were going to look at my options. :rolleyes: Consequently, my FSH that day was 11.7.)

Anyway, about 6 weeks after going off the tamoxifen I started bleeding again and it still hasn't stopped after 3 weeks. So I start thinking uterine cancer because tamoxifen increases your risk, right? I got an ultra-sound and my gyno said my endometrium is abnormally thick, so he clipped off a little to send to the lab. It came back negative for both cancer and hyperplasia. :bouncing:
My gyno says it is definitely drug-related...a kind of rebound reaction to getting off the tamoxifen. So, has anyone else had this experience?